Facebook Pixel

Took planB but I am late...

By November 8, 2010 - 10:59pm
Rate This

Hi, So I am really freaking out, I think I might be pregnant???
I had unprotected sex october 9, and my period ended around the 7/8 of october. I took planB three days afterwords. My period is usually pretty regular, and I usually get it every 28 days. Its the the 9 of Nov and I haven't gotten my period yet. I had a light period a couple days after taking planB- was that my period?? I haven't had sex before this, so I have no idea what to do...

Add a Comment3 Comments

HERWriter Guide

Yes, that would be fine.

November 9, 2010 - 5:15pm

The article was helpful thank you! So, should I wait another week before taking a pregnancy test?

November 9, 2010 - 5:00pm

Plan B can cause slight changes in your period, and it can begin a week late or a week early. You most likely experienced breakthrough bleeding after you took Plan B, since you were not expecting your period at that time.

You can read a more in-depth explanation of my answers above at this article: Emergency Contraception Update, 2010.

November 9, 2010 - 1:29pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!